# SDR AALA20020648

- Difficulty date: May 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INSULATIONS SHOWS EVIDENCE OF BEING BURNED AT 860 STRINGER 29R AND AT 880 STRINGER 29R.  INSPECT THE AREA FOUND NO STRUCTURAL HEAT DAMAGE.  MODIFIED AND SECURED INSULATION BLANKET TO PROVIDE CLEARANCE BETWEEN HEAT SOURCE AND BLANKET, OK FOR CONTINUED SERVICE.  (M)
